American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Rudolf Fritsch and Dana May Latch. Homotopy inverses for nerve. Bull. Amer. Math. Soc. 1 (1979) 258-262. MR 513754.
Abstract, references, and article information   
View Article: PDF

[2] Dana May Latch. A uniqueness theorem for homology in $\cal C$at, the category of small categories. Bull. Amer. Math. Soc. 81 (1975) 449-452. MR 0382402.
Abstract, references, and article information   
View Article: PDF

[3] S. M. Gersten. Higher $K$-theory for regular schemes. Bull. Amer. Math. Soc. 79 (1973) 193-196. MR 0308124.
Abstract, references, and article information   
View Article: PDF

[4] S. M. Gersten. On the spectrum of algebraic $K$-theory. Bull. Amer. Math. Soc. 78 (1972) 216-219. MR 0299657.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1